# SDR AALA20120427006

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 39,191 hours, 18,459 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 29D EMERGENCY LIGHT INOPERATIVE.  RE-SECURED PLUG IN SIDE WALL FOR SEAT 29D EMERGENCY LIGHT.  OPS CHECK NORMAL.
